# SDR TWAA9909704

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64346
- Make and model: Boeing 727231
- Aircraft serial: 21633
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58225
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR EMERGENCY LIGHT AT THE LT AND RT AFT CABIN DOORS, AND THE AFT CABIN EGRESS LIGHTS, WERE INOPERATIVE.  REPLACED THE POWER SUPPLY.  CHECK-C 9-11-98 MCI.
